# SDR R61A201311211259

- Difficulty date: November 21, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod
- Part number: 17060047901
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HORIZONTAL STAB FRAME 9 ADJUSTABLE ROD HAS RUST. MX REMOVED AND REPLACED  ADJUSTABLE ROD IAW AMM 27-41-03.
